MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7050-90
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant late loosening.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2015 where three implants were installed.The patient later reported a recurrence of pain symptoms.The surgeon determined that the superior positioned implant was loose while the other implants were solidly fixed in bone.The surgeon did not indicate that any of the implants were malpositioned.In (b)(6) 2019, the surgeon performed a revision procedure where he removed the superior positioned implant and replaced it with a wider implant of the same type using the explant void.He then installed an additional implant of the same type in more anterior position.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key8621448
Report Number3007700286-2019-00055
Device Sequence Number11284296
Product Code OUR
UDI-Device Identifier00859256003309
UDI-Public00859256003309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Model Number7050-90
Device Lot Number363339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR